# SDR RU3A20191016049

- Difficulty date: October 16, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 11,594 hours, 5,280 cycles
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Contaminated
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER L ENG CMPTR LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE DRAINED MOISTURE(WATER) FROM LEFT ENGINE FADEC LINES. INSPECTED, CLEANED, AND RESEATED LT FADEC CONNECTORS. RAN ENGINES WITH NO DEFECTS.
